MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular of a 52 mm abdominal aortic aneurysm.After the bifurcated stent graft, two limbs and an aortic cuff were implanted a small endoleak was noted on the patient¿s right side, directly above the flow divider.The physician decided to re-balloon with a reliant, however, another arteriogram still showed the endoleak in the same place.A pigtail catheter was then placed inside the graft and another intra-operative arteriogram was performed.The endoleak again appeared in the same place.As per the physician, the endoleak was either a type iv or a type iiib.The physician, then decided to place two additional limbs etlw1616c93e on the right and etlw1616c124e on the left approximately 2cm above the flow divider, try and utilize more fabric inside the bifurcated stent graft.Two reliant balloons were placed inside the limbs and the kissing technique was carried out to fully expand the limbs.However during inflation, the patient¿s blood pressure dropped.An intra-operative arteriogram was performed, and extravasation was noticed near the renal arteries which demonstrated a rupture of the aorta.The physician then decided to perform an open repair to fix the rupture.It was reported that none of the stent grafts were explanted.As per the physician, the cause of the event was due to the patient¿s thin and diseased aortic arterial wall.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8366572
Report Number2953200-2019-00268
Device Sequence Number19311544
Product Code MIH
UDI-Device Identifier00613994990983
UDI-Public00613994990983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2019
Device Model NumberETBF3216C145E
Device Catalogue NumberETBF3216C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR